Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is there any side effect of masturbation?

i am 22 year old and i masturbated for last 5years and i feel problems like back pain ,eye sight,and tired almost please suggest me i am 22 year old and i mastubated for last 5 years its fun for me for some 2 years i masterbated 7-8 times in a week but after some months i started facing problems like back pain,eyes sight problems, tired yet i did not concern with any doctor . how can i overcome with these problems.most of time i heard that masturation it not harmful then why i'm facing such problems...please suggest me
Asked On : Thu, 21 Oct 2010
Answers:  1 Views:  883
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Stop masturbating NOW and get a gym membership, get some girls from there....
Answered: Fri, 22 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor